# SDR USAA2012061800029

- Difficulty date: June 17, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 46,433 hours, 17,379 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 32145410
- Part serial: 2191
- Condition: Discharged
- Location: Cabin
- Part time: 46,426 hours, 17,377 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILS AND LAMPS DO NOT ILLUMINATE AT OVERWING EXIT ROW.  REMOVED AND REPLACED RIGHT POWER SUPPLY BATTERY.  OPS CHECKED GOOD PER AMM 33-51-00-71-001-A.
